Remarks on the paper, a stochastic bivariate ecology model for competing species, by Chris P. Tsokos and Sidney W. Hinkley

Research output: Contribution to journalComment/debateResearchpeer-review

Jan E. Beyer, Niels Keiding

It is pointed out that a crucial statement in the above paper is incorrect, and this fact invalidates most of the paper. Some additional references concerning the priority of the proposed model are also given.

Original languageEnglish
JournalMathematical Biosciences
Volume24
Issue number3-4
Pages (from-to)351-352
Number of pages2
ISSN0025-5564
DOIs
Publication statusPublished - 1975

ID: 202485622